Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
TOPOLOGY CONTROL FOR MULTIHOP PACKET RADIO NETWORKS
Autore:
HU LM;
Indirizzi:
IBM CORP,THOMAS J WATSON RES CTR YORKTOWN HTS NY 10598
Titolo Testata:
IEEE transactions on communications
fascicolo: 10, volume: 41, anno: 1993,
pagine: 1474 - 1481
SICI:
0090-6778(1993)41:10<1474:TCFMPR>2.0.ZU;2-Q
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
25
Recensione:
Indirizzi per estratti:
Citazione:
L.M. Hu, "TOPOLOGY CONTROL FOR MULTIHOP PACKET RADIO NETWORKS", IEEE transactions on communications, 41(10), 1993, pp. 1474-1481

Abstract

A novel, distributed topology-control algorithm has been developed for each node in a packet radio network (PRN) to control its transmitting power and logical neighbors in order to construct a reliable high-throughput topology. The algorithm first constructs a planar triangulation from locations of all nodes as a starting topology. Then, the minimum angles of all triangles in the planar triangulation are maximized by means of edge switching to improve connectivity and throughput. The resulting triangulation at this stage is called the Delaunay triangulation, and it can be determined locally at each node. Finally, the topology is modified by negotiating among neighbors to satisfy a design requirement on the nodal degree parameter. Simulations show that 1) the final topology is degree-bounded, 2) it has a rather regular and uniform structure, and 3) its throughput and reliability are greater than that of a number of alternative topologies.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 30/09/20 alle ore 12:25:46